# SDR HNAA2019101500309

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 45,799 hours, 42,921 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Detached
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED A SULFER OR ELECTRICAL ODOR IN THE COCKPIT DURING CRUISE AT 17K FT. NO ASSOCIATED EICAS MESSAGES.  ODOR PERSISTED DURING DESCENT AND DISSIPATED ON LANDING.   FOUND THAT WHEN RUNNING PACK NR 2, TEMP HAD A RUN AWAY TO FULL HOT IN AUTO MODE. FOUND PACK 2 DUCT DETACHED, REATTACHED THE DUCT AS REQUIRED.  R & R PACK 2 DUCT TEMP SENSOR IAW AMM 21-60-03-000/400-801-A, R & R PACK 2 AMBIENT TEMP SENSOR IAW 21-60-02-000/400-801-A.  R & R PACK 2 DIGITAL TEMP CONTROLLER IAW 21-60-04-000/400-801-A.  OPS CHECKED GOOD ON GROUND.
